# SDR DXTA2012073005068

- Difficulty date: July 29, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 5,322 hours, 4,094 cycles
- Engine: Pwc PW545B
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Cable
- Part number: 991203611
- Part serial: 062216
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 5,322 hours, 4,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 9000 FT,  AFTER TAKEOFF RECEIVED A LEFT ENGINE FIRE MASTER LIGHT, NO MASTER WARNING, PERFORMED MEMORY ITEMS AND LIGHT WENT OUT WHEN LEFT THROTTLE WAS BROUGHT TO IDLE.  NO OTHER INDICATIONS.  INSPECTED LT ENGINE AND FOUND FIRE DETECTOR CABLE CHAFED THROUGH NEAR FUEL LINE AT PYLON.  REPLACED THE LT ENGINE FIRE DETECTOR CABLE WITH A NEW CABLE IAW MM 26-11-01.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
